| Model Number |
M0061903210 |
| Medical Device Problem Codes |
Break (1069); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device code a0401 captures the reportable event of stent shaft break.
Event or Problem Description
It was reported that a tria ureteral stent was used in a ureteroscopy procedure.During the procedure, it was found that the stent was broken and torn before implantation.The procedure was completed with another of the same device and there were no patient complications reported.